That feel when you do makeup for a completely different outfit, but that outfit doesn’t work, so you find a dress in the closet that matches the makeup instead.

CW: Mental Health, Sex

Today I had my regular appointment with my psychiatrist to go over how the Lexapro is working for me. At my last visit we increased my dose to 10mg because the 5mg wasn’t getting me through a full day. That bump up worked great, I’ve been feeling really great, my anxiety is much more under control, and with that even my dysphoria has waned a bit. I was able to start taking it before bed and avoid most of the worst side effects, except for one… The drug has rendered me completely incapable of climax.

This apparently happens to 20% of users, it clogs up something in dopamine processing and makes it impossible to orgasm. If you try really hard, you can get something physically akin to a weak climax, but it does NOT feel good.

We’ve added Wellbutrin to my regimen to see if that loosens things up. She did warn that it has a stimulant effect which will stack on top of my ADHD meds, so I’ll need to watch out for that. Amusing fact, the medical community doesn’t actually know why Wellbutrin counters this side effect, it just does? Wish me luck!

Discuss this post on Instagram